# SDR YENA2021113000806

- Difficulty date: November 19, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 30,441 hours, 20,168 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 90 S21-23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION - LATE FINDING ON SHEAR CLIP AT FRAME 90 BETWEEN STGR 21LH - STGR 23LH ; REF TOMX WO# 1708 NR# 00588  SHEARCLIP AT FR90 STRG 21-23LH WAS REPLACED PER EMB190 SRM 51-41-02 AND SRM 51-43-01.
